MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CEMENTED OPTION FEMORAL COMPONENT; PROSTHESIS KNEE

ZIMMER BIOMET, INC. CEMENTED OPTION FEMORAL COMPONENT; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: cemented tibial component catalog # 00588000500 lot # 65245291 offset stem extension catalog # 00598802014 lot # 64516428 articular surface with hinge post extension catalog # 00588006012 lot # 65154693 g2: spain h3: customer has indicated that the product will not be returned because it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001822565-2023-03589 0001822565-2023-03593 0001822565-2023-03595 h3 other text : discarded.
 
Event or Problem Description
It was reported patient underwent a revision procedure post implantation due to unknown reason.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Event or Problem Description
Upon receipt of additional information, patient was revised due to mobility of the tibia.The initial report was submitted in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
CEMENTED OPTION FEMORAL COMPONENT
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18317212
Report Number0001822565-2023-03594
Device Sequence Number6152621
Product Code KRO
UDI-Device Identifier00889024199163
UDI-Public(01)00889024199163(17)260728(10)64996808
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013385
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model NumberN/A
Device Catalogue Number00588001601
Device Lot Number64996808
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown